Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

History of c-diff, constipation, diarrhea. Now white substance in stool

my husband had an outbreak of c-diff several years ago and nothing has been right since, with flares of either constipation or diarrhea . recently he has started having a milky creamy white substance in is stool . we have changed his diest to include a probiotic (culterelle) also yougurt with active cultures and and up-ed his fiber intake,
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, there appears to be possibility of tropical sprue or Irritable bowel syndrome.
Is he getting relief in abdominal pain after defecation?
You should consult with internal medicine specialist/ gastroenterologist and should go for thorough check up.
You should go for complete blood count, thyroid profile, endoscopy with duodenal biopsy and colonoscopy.
Irritable bowel syndrome is a functional disorder of gastrointestinal tract and usually diagnosed when all relevant investigations are in normal limits.
You should continue probiotics and take rifaximin and selective serotonin reuptake inhibitors.
Take care,
Dr. Mayank Bhargava
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor